Alert archive / Alabama / River Flood Warnings in 2020
River Flood Warning 123, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 4:34 PM CST for Lee County, Russell County, Alabama; Chattahoochee County, Muscogee County, Georgia. It took effect at Feb 7, 2020, 5:25 PM CST. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2020, 4:34 PM CST (22:34 UTC)
- In effect from
- Feb 7, 2020, 5:25 PM CST
- Expired
- Feb 8, 2020, 7:24 AM CST
- In force
- 14 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lee County, AL, Russell County, AL, Chattahoochee County, GA, Muscogee County, GA
The radar
The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at 14th Street at Columbus (CBUG1). The gauge peaked at 27.15 ft at Feb 6, 2020, 4:00 PM CST.
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 42 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02341460, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
363
WGUS42 KFFC 072234
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
534 PM EST Fri Feb 7 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
ALC081-113-GAC053-215-081232-
/O.NEW.KFFC.FL.W.0123.200207T2325Z-200208T1232Z/
/CBUG1.1.ER.200207T2325Z.200208T0000Z.200208T0632Z.NO/
534 PM EST Fri Feb 7 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Columbus.
* From this evening until Saturday morning.
* At 5 PM Friday the stage was 26.6 feet, and rising.
* Minor flooding is forecast.
* Flood stage is 27 feet.
* The river is forecast to rise above flood stage by this evening
and continue to rise to near 27.2 feet this evening.The river
will fall below flood stage early Saturday morning.
* At 27 feet, flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$3 follow-up statements
586
WGUS82 KFFC 080149
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
849 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Chattahoochee River near Whitesburg affecting Carroll...Coweta and
Heard Counties
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Sweetwater Creek near Austell affecting Cobb and Douglas Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
...The Flood Warning continues for the following rivers in Georgia...
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County
GAC117-121-081548-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-200209T0000Z/
/APHG1.2.ER.200206T1348Z.200207T1400Z.200208T1800Z.NR/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Saturday evening.
* At 7 PM Friday the stage was 10 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by early
Saturday afternoon.
* At 10 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia are
under a foot of water. The Big Creek Greenway experiences
significant flooding up to 4 feet deep with closure of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be under a two feet of
water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC121-081548-
/O.CON.KFFC.FL.W.0118.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.200207T1634Z.200208T0000Z.000000T0000Z.NR/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 8 PM Friday the stage was 11 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached. Minor flooding of woodlands
and grassy areas begin along the creek upstream and downstream from
the gage off Oxbo Drive in the Roswell area. Also high water
continues to encroach into the Big Creek Park two miles downstream
along Roswell Road and Riverside Road. If the Roswell gage on the
Chattahoochee River is 8 feet or higher...then the combination of
flows will cause the access road to the Huntcliff horse stables
across from Azalea Park to begin to flood.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436
$$
GAC045-077-149-080851-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-200208T0851Z/
/WHTG1.1.ER.200207T0841Z.200207T1900Z.200208T0251Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Chattahoochee River near Whitesburg.
* Until late tonight.
* At 8 PM Friday the stage was 17.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage tonight.
* At 17 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 27 or Georgia Highway 16. Flood waters
reach the top of the boat ramp at Riverside Park next to the
bridge. The playground at a day use area on the west side of the
Chattahoochee Bend State Park will begin to flood.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
ALC081-113-GAC053-215-081200-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-200208T1200Z/
/CBUG1.1.ER.200208T0107Z.200208T0115Z.200208T0600Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Chattahoochee River near Columbus.
* Until Saturday morning.
* At 8 PM Friday the stage was 27 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 27 feet.
* The river will fall below flood stage early Saturday morning.
* At 27 feet...Flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC067-097-081548-
/O.EXT.KFFC.FL.W.0079.000000T0000Z-200209T1044Z/
/AUSG1.1.ER.200207T0900Z.200208T1200Z.200209T0444Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Sweetwater Creek near Austell.
* Until late Saturday night.
* At 8 PM Friday the stage was 12.0 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 10 feet.
* The river will continue rising to near 12.3 feet by Saturday
morning. The river will fall below flood stage late Saturday
evening.
* At 12 feet...Minor flooding continues in the woodlands and fields
upstream and downstream from the gage near the Interstate 20
bridge. Portions of a paintball playing field just downstream of
the bridge and athletic fields in the Woodrow Wilson Park on Mount
Vernon Road are flooded with one to two feet of water. Water also
floods yards of four elevated homes along Mount Vernon Road. A
portion of Wren Circle in Douglas County...the County Iron Works
and Sunlight Drive in Cobb County begin to flood.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC113-255-081548-
/O.EXT.KFFC.FL.W.0093.000000T0000Z-200209T1330Z/
/GRFG1.1.ER.200207T0550Z.200207T1900Z.200209T0730Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until Sunday morning.
* At 7 PM Friday the stage was 13.2 feet...and nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will remain nearly steady through Saturday morning and
begin to fall. The river will fall below flood stage early
Sunday morning.
* At 13 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will begin to flood.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC079-263-269-293-081548-
/O.EXT.KFFC.FL.W.0095.000000T0000Z-200210T1036Z/
/CLUG1.1.ER.200207T0219Z.200208T0600Z.200210T0436Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Flint River near Carsonville Hwy. 19.
* Until late Sunday night.
* At 8 PM Friday the stage was 22.5 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 22.7 feet by early Saturday
morning. The river will fall below flood stage Sunday before
midnight.
* At 22 feet...Minor flooding expands into the woodlands and fields
along the river upstream and downstream from the gage on U.S.
Highway 19. The flood waters will be up to 4 feet deep over the top
of the boat ramp and cover a portion of the access road by the
bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$330
WGUS82 KFFC 081051
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
551 AM EST Sat Feb 8 2020
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
ALC081-113-GAC053-215-081800-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-200208T1800Z/
/CBUG1.1.ER.200208T0107Z.200208T0500Z.200208T1200Z.NO/
551 AM EST Sat Feb 8 2020
...Flood Warning extended until this afternoon...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* Until this afternoon.
* At 5 AM Saturday the stage was 27.0 feet...and
steady.
* Minor flooding is occurring.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by this
morning.
* At 27.0 feet...Flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$678
WGUS82 KFFC 081324
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
824 AM EST Sat Feb 8 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oostanaula River near Rome US Hwy. 27 affecting Floyd County
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
GAC115-081354-
/O.CAN.KFFC.FL.W.0071.000000T0000Z-200208T1727Z/
/RTMG1.1.ER.200207T1307Z.200207T2300Z.200208T1118Z.NO/
824 AM EST Sat Feb 8 2020
The Flood Warning is cancelled for
The Oostanaula River near Rome US Hwy. 27.
* This takes effect immediately.
* At 7 AM Saturday the stage was 24.8 feet...and falling.
* Flood stage is 25 feet.
* The river will continue to fall.
&&
LAT...LON 3431 8520 3428 8514 3421 8518 3425 8524
$$
ALC081-113-GAC053-215-081354-
/O.CAN.KFFC.FL.W.0123.000000T0000Z-200208T1800Z/
/CBUG1.1.ER.200208T0107Z.200208T0500Z.200208T1048Z.NO/
824 AM EST Sat Feb 8 2020
The Flood Warning is cancelled for
The Chattahoochee River near Columbus.
* This takes effect immediately.
* At 8 AM Saturday the stage was 25.6 feet...and falling.
* Flood stage is 27 feet.
* The river will continue to fall.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC013-157-081354-
/O.CAN.KFFC.FL.W.0080.000000T0000Z-200208T1554Z/
/ACDG1.2.ER.200206T2206Z.200207T1530Z.200208T1155Z.NO/
824 AM EST Sat Feb 8 2020
The Flood Warning is cancelled for
The Middle Oconee River near Arcade.
* This takes effect immediately.
* At 7 AM Saturday the stage was 15.5 feet...and falling.
* Flood stage is 16 feet.
* The river will continue to fall.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 2:05 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Feb 7, 2:05 PM CST, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 305 PM EST Fri Feb 7 2020 .SHORT TERM /Tonight through Saturday Night/... Mostly cloudy skies expected to break up this evening allowing temps to fall to the low- to mid-30s tonight and tomorrow morning. A h850 shortwave is expected to sweep through the southeast tonight and tomorrow morning, with relatively smaller PWAT values but enough to produce a tenth to a half an inch across the northern CWA. With temps just above the surface below freezing this means winter precip will be involved, and even though QPF is expected to be low, it will be enough with an approximate 7.5:1 snow-water ratio for minor snow accumulations to occur with a rain/snow mix across North Georgia. Only about a tenth to a half inch of snow accumulations outside the mountainous regions are expected but with rains and warm ground temps, if anything falls it probably won't stick around long. In mountainous regions up north this could be a different story. Embedded in colder temps, areas of NW Georgia could see 1-2 inches, with higher elevations along the spine and mountaintops of the GA Blue Ridge mountains could see up to 4 inches in some isolated locations. This has prompted a Winter Weather Advisory for the majority of Northern GA. Temps may climb into the upper 30s before the transition from snow to rain occurs with some slick spots possible where any accumulations occur. Temps tomorrow night will also drop back into the low-30s for N GA, which may continue to cause some slick spots Sunday morning. Thiem .LONG TERM /Sunday through Friday/... The long term begins with a brief dry period extending into Sunday as a weak ridge passes across the southeast. We return rapidly back into southwest flow aloft that lasts for the remainder of the period. At the surface...a front stalls across GA and a couple of short waves track along the boundary...bringing periods of moderate rain and a few thunderstorms throughout the period. No significant changes have been made to the forecast. 41 && AVIATION... 18Z Update... Mostly VFR w/ patchy MVFR CIGS should clear and/or break up through the evening as winds begin to lighten then calm. Between 06-10Z a shift from W to SSE likely but most sites will be VRB to Calm during transition before winds become light early Sat morning, before becoming breezy out of the SW by the afternoon. Biggest concern will be the SHRA and SHSN chances for northern sites between 12-18Z, window for SN narrowed between 13-16Z for ATL sites and 14-18Z for AHN. Southern sites expecting SCT -SHRA. Patchy IFR CIGS also possible with and after SNRA chances late morning. //ATL Confidence...18Z Update... Medium on CIG timing and SNRA chances. High on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 32 43 31 57 / 10 60 20 0 Atlanta 33 45 32 57 / 10 70 10 0 Blairsville 28 39 26 53 / 10 70 10 0 Cartersville 32 46 29 58 / 20 70 10 0 Columbus 36 50 37 65 / 10 40 10 0 Gainesville 32 40 30 55 / 10 70 10 0 Macon 34 50 35 63 / 10 30 10 0 Rome 31 47 29 59 / 20 70 10 0 Peachtree City 33 47 32 60 / 10 60 10 0 Vidalia 36 54 39 66 / 10 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from 4 AM to 1 PM EST Saturday for the following zones: Banks...Barrow...Bartow...Catoosa...Chattooga... Cherokee...Cobb...Dade...Dawson...DeKalb...Fannin...Floyd... Forsyth...Gilmer...Gordon...Gwinnett...Hall...Jackson... Lumpkin...Murray...North Fulton...Paulding...Pickens...Polk... Towns...Union...Walker...White...Whitfield. && SHORT TERM...Thiem LONG TERM....41 AVIATION...Thiem
Hazardous weather outlook, Feb 7, 4:12 PM CST, 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 512 PM EST Fri Feb 7 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 512 PM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Although the rain has ended across the area, flooding will continue on many of the creeks, streams and rivers. A Winter Weather Advisory has been issued for portions of North Georgia, including the north Atlanta metro for Saturday morning. Snow will be possible during the morning hours into the early afternoon across the advisory area. Accumulations are expected to be less than an inch and primarily on elevated and grassy surfaces. Higher accumulations are possible in the mountains, where 1-3 inches are possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... The Winter Weather Advisory will continue through 1 PM on Saturday. Additional moderate rainfall from multiple storm systems will exacerbate ongoing river flood issues through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Feb 7, 3:44 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 S GOOD HOPE 33.76N 83.61W
02/06/2020 WALTON GA EMERGENCY MNGR
MARION IVIE ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000219
NLISTLocal storm report, Feb 7, 3:50 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD 1 ENE WINDSOR 33.89N 83.82W
02/06/2020 WALTON GA EMERGENCY MNGR
JACK PITTMAN ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000220
NLISTLocal storm report, Feb 7, 3:52 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 3 ESE LOGANVILLE 33.82N 83.86W
02/06/2020 WALTON GA EMERGENCY MNGR
HODGES ROAD WAS CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000221
NLISTLocal storm report, Feb 7, 3:55 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 SW LOGANVILLE 33.82N 83.92W
02/06/2020 WALTON GA EMERGENCY MNGR
CREEKWOOD TRAIL CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000222
NLISTLocal storm report, Feb 7, 3:57 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 WSW MOUNT VERNON 33.83N 83.67W
02/06/2020 WALTON GA EMERGENCY MNGR
WALL ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000223
NLISTLocal storm report, Feb 7, 3:59 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 SSE LOGANVILLE 33.82N 83.89W
02/06/2020 WALTON GA EMERGENCY MNGR
TWIN LAKES ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER FFC2000224
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:00 PM CST | River Flood Warning | FFC | Dooly | 32 hr |
| Feb 6, 6:16 PM CST | Special Weather Statement | FFC | Toombs | 29 min |
| Feb 6, 6:25 PM CST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 days |
| Feb 6, 6:47 PM CST | Special Weather Statement | FFC | Toombs | 28 min |
| Feb 6, 8:11 PM CST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 62 hr |
| Feb 6, 9:21 PM CST | River Flood Warning | FFC | Taliaferro, Wilkes | 48 hr |
| Feb 6, 10:10 PM CST | River Flood Warning | FFC | Floyd | 17 days |
| Feb 6, 10:26 PM CST | River Flood Warning | FFC | Troup | 21 days |
| Feb 6, 10:58 PM CST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
| Feb 6, 11:55 PM CST | River Flood Warning | FFC | Newton, Rockdale | 30 hr |
| Feb 7, 12:15 AM CST | River Flood Warning | FFC | Cobb, Paulding | 14 hr |
| Feb 7, 5:01 AM CST | River Flood Warning | FFC | Monroe | 18 hr |
| Feb 7, 7:24 AM CST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 7, 7:24 AM CST | River Flood Warning | FFC | Butts, Henry, Newton | 13 hr |
| Feb 7, 7:27 AM CST | River Flood Warning | FFC | Cherokee, Forsyth | 2 hr |
| Feb 7, 7:34 AM CST | River Flood Warning | FFC | Troup | 9 hr |
| Feb 7, 7:49 AM CST | River Flood Warning | FFC | Putnam | 21 hr |
| Feb 7, 8:43 AM CST | River Flood Warning | FFC | Floyd | 22 days |
| Feb 7, 10:01 AM CST | River Flood Warning | FFC | Pulaski | 35 hr |
| Feb 7, 10:02 AM CST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 26 hr |
| Feb 7, 10:07 AM CST | River Flood Warning | FFC | Jefferson, Washington | 11 hr |
| Feb 7, 10:35 AM CST | River Flood Warning | FFC | Fulton | 18 hr |
| Feb 7, 11:16 AM CST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 71 hr |
| Feb 7, 2:31 PM CST | River Flood Warning | FFC | Jones, Monroe | 8 hr |
| Feb 7, 2:47 PM CST | Winter Weather Advisory | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more | 28 hr |
| Feb 7, 3:03 PM CST | River Flood Warning | FFC | Newton, Walton | 19 hr |
| Feb 7, 4:10 PM CST | River Flood Warning | FFC | Newton | 52 hr |
| Feb 7, 5:46 PM CST | River Flood Warning | FFC | Newton | 21 days |
Nearby
River Flood Warnings in Alabama, 2020River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.